BibTeX record journals/algorithmica/SarrafzadehL93

download as .bib file

@article{DBLP:journals/algorithmica/SarrafzadehL93,
  author    = {Majid Sarrafzadeh and
               Ruey{-}Der Lou},
  title     = {Maximum k-Covering of Weighted Transitive Graphs with Applications},
  journal   = {Algorithmica},
  volume    = {9},
  number    = {1},
  pages     = {84--100},
  year      = {1993},
  url       = {http://dx.doi.org/10.1007/BF01185340},
  doi       = {10.1007/BF01185340},
  timestamp = {Wed, 18 May 2011 16:16:45 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/algorithmica/SarrafzadehL93},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}